# SDR SWIA2023011967140

- Difficulty date: January 18, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N192SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000638
- Aircraft time: 16,366 hours, 10,049 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Damaged
- Location: Cockpit Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE RH WINDSHIELD.  REMOVED AND REPLACED RH WINDSHIELD UP TO AMM 56-11-00 SUBTAKS 420-003-A EXCLUDING SUBTASK 420-001-A STEPS 5-8. SEE CP 26094450-1 FOR INSTALLATION OF RH WINDOW SUBTASK 420-001-A STEPS 5-8 AND 420-003-A TO CLOSEOUT.  ORIG SUBMISSION DATE: 1/19/2023
